| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was able to duplicate the reported issue.The system pcba was replaced to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report their device would not power on.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Event or Problem Description
Additional Manufacturer Narrative
Stryker was unable to replicate the reported issue when testing system pcba on testing mock up.